# SDR AALA20031329

- Difficulty date: November 25, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN  AFT RIGHT LAV OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR AFT RIGHT LAV OVERHEAD EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
